# SDR SIMA200925214

- Difficulty date: August 27, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE INSPECTION FOUND A LAVATORY SERVICE BUCKET CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  FABRICATED REPAIR DOUBLER.  DRILLED FASTENER HOLES, ALODINED AND PRIMED.  INSTALLED DOUBLER ON LAVATORY SERVICE BUCKET IAW SRM 53-31-02.  AIRCRAFT RETURNED TO SERVICE.
